# SDR UALA2013072405209

- Difficulty date: July 23, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,702 hours, 23,632 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pdiu
- Part number: 361N300118
- Part serial: D00627
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLE DESCENT ENG PARAMETERS SPLIT EPR .84-.86 N1 34-42 EGT 304-323 N2 71-76 FF .7-1.2.  HAD S AND P PDIU MESSAGE ON EICAS PDIU GROUND TESTED OK.  REPLACED PDIU NR 2.  RAN ENGINE,  CHECKED OK.
